Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Geometry and probability in Banach spaces


Author: Laurent Schwartz
Journal: Bull. Amer. Math. Soc. 4 (1981), 135-141
MSC (1980): Primary 46B99
DOI: https://doi.org/10.1090/S0273-0979-1981-14866-7
MathSciNet review: 598681
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46B99

Retrieve articles in all journals with MSC (1980): 46B99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14866-7